# SDR R61A201905090502

- Difficulty date: May 9, 2019
- Submitted: May 18, 2019
- Operation: Air carrier
- Aircraft: N444YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000453
- Aircraft time: 11,262 hours, 7,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 17092409003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED LEVEL 2 CORROSION ON SEVERAL AREAS ON AFT BELLY FAIRING ATTACHMENT FLANGE STRAP BETWEEN FR74 TO FR76 AND STRG 22R - 28R. MAINTENANCE REMOVED AND REPLACED THE AFT BELLY FAIRING ATTACHMENT FLANGE STRAP BETWEEN FR74 TO FR76 AND STRG 22R - 28R IAW EMB SRM 51-41-02 AND 51-43-04. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
